Alert archive / Montana / Winter Storm Watches in 2008

Winter Storm Watch 21, NWS Great Falls, MT

December 6, 2008

NWS Great Falls, MT issued this winter storm watch at Dec 6, 2008, 2:06 PM MST. It took effect at Dec 7, 2008, 5:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 6, 2008, 2:06 PM MST (21:06 UTC)
In effect from
Dec 7, 2008, 5:00 PM MST
Expired
Dec 7, 2008, 4:33 AM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 062106
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
206 PM MST SAT DEC 6 2008



MTZ009-010-044-046-048-049-070600-
/O.NEW.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
206 PM MST SAT DEC 6 2008

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY
EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO
PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 1 TO 3 INCHES
IN VALLEY LOCATIONS TO 6 INCHES OR MORE IN THE MOUNTAINS.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

MTZ011-013-045-047-051-070600-
/O.NEW.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-FERGUS-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...
CHINOOK...LEWISTOWN
206 PM MST SAT DEC 6 2008

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY
EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO
PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 2 TO 4 INCHES
OVER THE PLAINS WITH 6 INCHES OR MORE POSSIBLE IN THE FOOTHILLS
AND MOUNTAINS.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

MTZ012-014-050-052>055-070600-
/O.NEW.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
STANFORD...BOULDER...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN...
WEST YELLOWSTONE
206 PM MST SAT DEC 6 2008

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON. 

AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY
EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO
PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A FEW INCHES
IN VALLEY AND PLAINS LOCATIONS TO 6 INCHES OR MORE IN THE
FOOTHILLS. FAVORED NORTH AND WEST FACING SLOPES OF THE BIG AND
LITTLE BELT MOUNTAINS MAY SEE SNOW TOTALS OF 10 TO 12 INCHES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$
2 follow-up statements
000 
WWUS45 KTFX 070459
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
959 PM MST SAT DEC 6 2008

MTZ009-010-044-046-048-049-071300-
/O.CON.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
959 PM MST SAT DEC 6 2008

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON. 

AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY
EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO
PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 1 TO
3 INCHES IN VALLEY LOCATIONS TO 6 INCHES OR MORE IN THE
MOUNTAINS.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

MTZ011-013-045-047-051-071300-
/O.CON.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-FERGUS-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...
CHINOOK...LEWISTOWN
959 PM MST SAT DEC 6 2008

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON. 

AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY
EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO
PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 2 TO
4 INCHES OVER THE PLAINS WITH 6 INCHES OR MORE POSSIBLE IN THE
FOOTHILLS AND MOUNTAINS.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

MTZ012-014-050-052>055-071300-
/O.CON.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
STANFORD...BOULDER...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN...
WEST YELLOWSTONE
959 PM MST SAT DEC 6 2008

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON. 

AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY
EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO
PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A FEW INCHES
IN VALLEY AND PLAINS LOCATIONS TO 6 INCHES OR MORE IN THE
FOOTHILLS. FAVORED NORTH AND WEST FACING SLOPES OF THE BIG AND
LITTLE BELT MOUNTAINS MAY SEE SNOW TOTALS OF 10 TO 12 INCHES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$
000 
WWUS45 KTFX 071133
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 AM MST SUN DEC 7 2008

MTZ009>014-044>055-072215-
/O.UPG.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/
/O.NEW.KTFX.WW.Y.0009.081208T0000Z-081209T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
GALLATIN-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
BOULDER...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN...
WEST YELLOWSTONE
433 AM MST SUN DEC 7 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN AND CENTRAL MONTANA TONIGHT THROUGH MONDAY EVENING.
THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE
WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM 2 TO 5 INCHES AT LOWER
ELEVATIONS AND UP TO A FOOT IN THE MOUNTAINS.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm watch went out at Dec 6, 11:00 AM MST, 3 hours 6 minutes earlier.

Area forecast discussion, Dec 6, 11:00 AM MST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1100 AM MST SAT DEC 6 2008

...UPDATE TO AVIATION...

.UPDATE...
BAND OF LIGHT RAIN OVER NORTH CENTRAL AND CENTRAL MT CONTINUING TO
DRIFT TO SOUTH-SOUTHEAST NEXT FEW HOURS.  SURFACE TEMPS ARE ABOVE
FREEZING IN THE RAIN AREA SO NO SNOW EXPECTED ALTHOUGH SOME FOOTHILL
AREAS AROUND LEWISTOWN/JUDITH GAP MAY PICK UP SOME RAIN/SNOW MIX.
PRECIP SHOULD EXIT CWA AROUND MIDDAY WITH SOME PARTIAL CLEARING THIS
AFTN.  HAVE ADJUSTED POP AND QPF GRIDS TO MATCH THE CURRENT/EXPECTED
RAIN AREAS.  TAKING CLOSE LOOK AT POSSIBILITY FOR MEASURABLE SNOW
WITH NEXT UPPER TROF COMING TOMORROW NIGHT.  SOME MODEL OUTPUT
SHOWING VALUES MAY GET CLOSE TO ADVISORY/WARNING LEVELS BY MON
MORNING...SO MAY NEED TO POST A WATCH WITH THIS AFTERNOONS FORECAST
PACKAGE.  MORE DETAILS WILL BE IN NEXT DISCUSSION UPDATE AT 2PM.
WARANAUSKAS

&&

.PREV DISCUSSION...
/ISSUED 450 AM MST SAT DEC 6 2008/

.DISCUSSION...
TODAY THROUGH SUNDAY...STRONG AND MOIST NORTHWEST FLOW ALOFT WILL
CONTINUE OVER NORTH CENTRAL AND SOUTHWEST MONTANA TODAY. WEATHER
RADAR SHOWS A LINE OF SCATTERED RAIN AND SNOW SHOWERS ACROSS
CENTRAL MONTANA. SHOWERS WILL DECREASE BY MID MORNING AS DOWNSLOPE
WINDS INCREASES. MODELS CONTINUE TO BRING STRONG MID LEVEL WINDS
THROUGH THE REGION WHICH ARE EXPECTED TO MIX TO THE SURFACE ALONG
THE ROCKY MOUNTAIN FRONT FOR WIND GUSTS UP TO 75 MPH IN FAVORED
LOCATIONS. THE STRONG WINDS WILL DIMINISH SOMEWHAT TONIGHT AS THE
MID AND UPPER LEVEL FLOW ALOFT BECOMES MORE WESTERLY AND MOISTURE
INCREASES ONCE AGAIN. ON SUNDAY SHORTWAVE ENERGY BEGINS TO CARVE OUT
A TROUGH OVER THE PACIFIC NORTHWEST AND SPREADS PRECIPITATION OVER
THE MOUNTAINS OF NORTHWEST MONTANA.

SUNDAY NIGHT AND MONDAY...THE UPPER LEVEL TROUGH WILL MOVE THROUGH
SOUTHWEST MONTANA SUNDAY NIGHT AS UPSLOPE GRADIENTS DEVELOP ACROSS
NORTH CENTRAL MONTANA...BRINGING WIDESPREAD LIGHT SNOW TO MUCH OF
THE REGION. SNOW WILL DECREASE BY LATE MONDAY AFTERNOON. TEMPERATURES
WILL ALSO TURN COOLER AS A CANADIAN SURFACE HIGH PUSHES SOUTH ACROSS
EASTERN MONTANA. WILLIAMSON DC

MONDAY NIGHT THROUGH SATURDAY...GFS AND ECMWF MODELS ARE IN GOOD
AGREEMENT ON GENERAL TRENDS DURING THE PERIOD. PERIOD WILL START OFF
WITH A STRONG UPPER RIDGE EXTENDING FROM OFF THE WEST COAST INTO THE
NW TERRITORIES. EXPECT NORTHWEST FLOW ALOFT OVER THE AREA. WITHIN
THIS FLOW THERE WILL BE PERIODS OF MOISTURE AND WEAK WEATHER
DISTURBANCES. MODELS DIFFER ON DETAILS OF THE MOISTURE AND WEATHER
DISTURBANCES THUS WILL CONTINUE BROADBRUSH APPROACH TO THE FORECAST
WITH SLIGHT CHANCE POPS OVER THE PLAINS AND VALLEYS AND CHANCE POPS
FOR THE MOUNTAINS. A WEATHER DISTURBANCE WILL MOVE SOUTH THROUGH
CENTRAL CANADA FRIDAY INTO SATURDAY. THIS WILL USHER IN AN ARCTIC
AIRMASS INTO THE FORECAST AREA ON FRIDAY. THIS ARCTIC AIRMASS WILL
CONTINUE AT LEAST THROUGH SATURDAY. MEANWHILE A STRONG UPPER TROUGH
WILL DEVELOP OVER THE WEST COAST OR GREAT BASIN FRIDAY NIGHT THROUGH
SATURDAY. IT IS HARD TO SAY HOW MOISTURE ASSOCIATED WITH THIS UPPER
TROUGH WILL INTERACT WITH THE ARCTIC AIRMASS. FOR NOW WILL BUMP UP
POPS FOR THE LOWER ELEVATIONS TO THE CHANCE CATEGORY WITH HIGH
CHANCE TO LIKELY POPS FOR THE MOUNTAINS. HAVE LOWERED SOME
TEMPERATURES FOR FRIDAY AND SATURDAY BUT THEY VERY WELL MIGHT NEED
TO BE LOWERED FURTHER IN TIME. ONE GUIDANCE HAS HIGH TEMPERATURES ON
SATURDAY ONLY FROM 5 BELOW ZERO IN THE NORTH TO 5 ABOVE ZERO IN THE
SOUTH WITH LOWS SATURDAY NIGHT FROM 10 BELOW TO 20 BELOW ZERO.
BLANK

&&

.AVIATION...
UPDATED 1800Z.
A LARGE BAND OF RAIN AND MVFR CEILINGS NORTH AND EAST OF A
KCTB-TO-KGTF-TO-HARLOWTON LINE THIS MORNING WILL CONTINUE TO MOVE
EAST OUT OF THE AREA THIS AFTERNOON. OCCASIONAL FREEZING RAIN IS
POSSIBLE AROUND KHVR AS WELL AS NORTH AND EAST OF THAT AREA THROUGH
AROUND 20Z AS NEAR FREEZING TEMPERATURES GRADUALLY WARM.
OTHERWISE...THE MOIST NORTHWEST FLOW ALOFT WILL KEEP SCATTERED RAIN
AND SNOW SHOWERS IN THE MOUNTAINS OF WESTERN AND SOUTHWEST MONTANA
THROUGH THIS EVENING. THIS WILL OBSCURE SOME MOUNTAINS AT TIMES.
HOWEVER...A SURFACE TROUGH WILL CONTINUE TO MOVE EAST FROM THE EAST
SLOPES OF THE ROCKIES AND STRONG AND GUSTY WESTERLY DOWNSLOPE WINDS
WILL SPREAD EAST OVER THE PLAINS IN ITS WAKE. THIS WILL HELP KEEP
PRECIPITATION FROM FALLING IN THOSE AREAS AND CONTINUE THE VFR
CONDITIONS. GUSTS WILL GENERALLY REACH UP TO 35 KT...BUT GUSTS TO 50
KT ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT INTO THIS EVENING.
THE FLOW ALOFT WILL BECOME MORE MOIST AND WESTERLY OVERNIGHT...WHICH
WILL BRING A CHANCE OF PRECIPITATION TO THE REMAINDER OF THE AREA
AFTER 06Z.  COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  32  41  25 /  30  10  20  70
CTB  41  29  38  21 /  20   0  20  70
HLN  44  29  42  31 /  20  10  20  60
BZN  37  25  36  26 /  20  10  20  50
WEY  29  17  29  20 /  20  20  30  50
DLN  39  23  35  25 /  20  10  20  50
HVR  38  25  39  21 /  30  10  20  30
LWT  41  27  41  22 /  40  10  20  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 11 PM MST THIS EVENING FOR MTZ009-010-
014-048.

&&

SHORT TERM...WARANAUSKAS/WILLIAMSON DC
LONG TERM...BLANK
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 6, 5:20 AM MST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
520 AM MST SAT DEC 6 2008

MTZ009-010-014-048-071230-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
520 AM MST SAT DEC 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING CONTINUES THROUGH THIS EVENING. SEE GTFNPWTFX
FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ACCUMULATING SNOW FROM 2 TO 4 INCHES WILL BE POSSIBLE OVER LOWER
ELEVATIONS AND 4 TO 8 INCHES OVER THE MOUNTAINS STARTING SUNDAY
NIGHT INTO MONDAY. THE EXACT STRENGTH AND MOVEMENT OF THE WEATHER
SYSTEM RESPONSIBLE FOR THE SNOW IS STILL UNCERTAIN. PLEASE MONITOR
THE LATEST FORECAST FOR UPDATES.

LATE TUESDAY INTO WEDNESDAY THERE IS A POTENTIAL FOR HIGH WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>013-015-044>047-049>055-071230-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
520 AM MST SAT DEC 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ACCUMULATING SNOW FROM 2 TO 4 INCHES WILL BE POSSIBLE OVER LOWER
ELEVATIONS AND 4 TO 8 INCHES OVER THE MOUNTAINS STARTING SUNDAY
NIGHT INTO MONDAY. THE EXACT STRENGTH AND MOVEMENT OF THE WEATHER
SYSTEM RESPONSIBLE FOR THE SNOW IS STILL UNCERTAIN. PLEASE MONITOR
THE LATEST FORECAST FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Winter Storm Watches in Montana, 2008Every winter storm watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.